# SDR SWAA2022021001819

- Difficulty date: March 3, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 43,756 hours, 26,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA663 VAPOR BARRIER HAS 2' CRACK IN BAY 4R AT PACK EXHAUST HORSESHOES BRACKET. / APPLIED ITERIM PATCH REPAIR PER SRM 57-10-10-2R-2 PAR. 6.
